# SDR CALA2014010600028

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A5710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SUPPORT ANGLE LOCATED AT APPROXIMATELY LBL 32 FROM STATION 990 TO STATION 1015 HAS AREAS OF CORROSION.  INSTALLED NEW SUPPORT ANGLE AT STATION 990 TO STATION 1016 LBL 32 IAW DRAWING 147A5710 & SRM 51-40-02.
